ITEM METADATA RECORD
Title: Igusa's p-adic local zeta function associated to a polynomial mapping and a polynomial integration measure
Authors: Bories, Bart # ×
Issue Date: 2012
Publisher: Springer
Series Title: Manuscripta Mathematica vol:138 issue:3-4 pages:395-417
Article number: MR2916319
Abstract: For p prime, we give an explicit formula for Igusa's local zeta function associated to a polynomial mapping f=(f_1,...,f_t): Q_p^n -> Q_p^t, with f_1,...,f_t in Z_p[x_1,...,x_n], and an integration measure on Z_p^n of the form |g(x)||dx|, with g another polynomial in Z_p[x_1,...,x_n]. We treat the special cases of a single polynomial and a monomial ideal separately. The formula is in terms of Newton polyhedra and will be valid for f and g sufficiently non-degenerated over F_p with respect to their Newton polyhedra. The formula is based on, and is a generalization of results of Denef - Hoornaert, Howald et al., and Veys - Zuniga-Galindo.
URI: 
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
zeta.pdfOA article Published 254KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science